# SDR 99UAL900130

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A BIRD STRIKE IN THE LEFT ENGINE.
